RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 9, Pages 1661–1666 (Mi de3803)  

Partial Differential Equations

A nonlinear system of junction transfer in statistical nerve ensembles

S. F. Morozov, V. I. Sumin

Gor'kii State University

Full text: PDF file (614 kB)

Bibliographic databases:
UDC: 517.958
Received: 11.04.1977

Citation: S. F. Morozov, V. I. Sumin, “A nonlinear system of junction transfer in statistical nerve ensembles”, Differ. Uravn., 15:9 (1979), 1661–1666

Citation in format AMSBIB
\Bibitem{MorSum79}
\by S.~F.~Morozov, V.~I.~Sumin
\paper A nonlinear system of junction transfer in statistical nerve ensembles
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 9
\pages 1661--1666
\mathnet{http://mi.mathnet.ru/de3803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548242}
\zmath{https://zbmath.org/?q=an:0432.92009}


Linking options:
  • http://mi.mathnet.ru/eng/de3803
  • http://mi.mathnet.ru/eng/de/v15/i9/p1661

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:65
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019